# SDR 2004UALA00921

- Difficulty date: October 8, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 52,339 hours, 8,606 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 246 STIFFENER AT RBL 15 IS CRACKED.  CRACKS CAUSED BY CYCLIC DEFLECTION FATIGUE.  FABRICATED AND INSTALLED NEW BRACKET.
